On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition
Data(s) |
2014
|
---|---|
Formato |
application/pdf |
Identificador |
http://boris.unibe.ch/58671/1/10.1007s10958-014-1931-y.pdf Neuenschwander, Daniel (2014). On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition. Journal of Mathematical Sciences, 200(4), pp. 476-479. Springer 10.1007/s10958-014-1931-y <http://dx.doi.org/10.1007/s10958-014-1931-y> doi:10.7892/boris.58671 info:doi:10.1007/s10958-014-1931-y urn:issn:1072-3374 |
Idioma(s) |
eng |
Publicador |
Springer |
Relação |
http://boris.unibe.ch/58671/ |
Direitos |
info:eu-repo/semantics/restrictedAccess |
Fonte |
Neuenschwander, Daniel (2014). On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition. Journal of Mathematical Sciences, 200(4), pp. 476-479. Springer 10.1007/s10958-014-1931-y <http://dx.doi.org/10.1007/s10958-014-1931-y> |
Palavras-Chave | #360 Social problems & social services #510 Mathematics |
Tipo |
info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion PeerReviewed |